Optimal two-commodity flows with nonlinear cost functions

N.L. Boland, A.T. Ernst, C.J. Goh, A.I. Mees

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1192-1207
JournalJournal of the Operational Research Society
Volume46
Publication statusPublished - 1995

Cite this

Boland, N. L., Ernst, A. T., Goh, C. J., & Mees, A. I. (1995). Optimal two-commodity flows with nonlinear cost functions. Journal of the Operational Research Society, 46, 1192-1207.
Boland, N.L. ; Ernst, A.T. ; Goh, C.J. ; Mees, A.I. / Optimal two-commodity flows with nonlinear cost functions. In: Journal of the Operational Research Society. 1995 ; Vol. 46. pp. 1192-1207.
@article{2bf945edfbb54b29bd2aee87346688c6,
title = "Optimal two-commodity flows with nonlinear cost functions",
author = "N.L. Boland and A.T. Ernst and C.J. Goh and A.I. Mees",
year = "1995",
language = "English",
volume = "46",
pages = "1192--1207",
journal = "Journal of the Operational Research Society",
issn = "0160-5682",
publisher = "Palgrave Macmillan",

}

Boland, NL, Ernst, AT, Goh, CJ & Mees, AI 1995, 'Optimal two-commodity flows with nonlinear cost functions' Journal of the Operational Research Society, vol. 46, pp. 1192-1207.

Optimal two-commodity flows with nonlinear cost functions. / Boland, N.L.; Ernst, A.T.; Goh, C.J.; Mees, A.I.

In: Journal of the Operational Research Society, Vol. 46, 1995, p. 1192-1207.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Optimal two-commodity flows with nonlinear cost functions

AU - Boland, N.L.

AU - Ernst, A.T.

AU - Goh, C.J.

AU - Mees, A.I.

PY - 1995

Y1 - 1995

M3 - Article

VL - 46

SP - 1192

EP - 1207

JO - Journal of the Operational Research Society

JF - Journal of the Operational Research Society

SN - 0160-5682

ER -